# SDR MYWA120041

- Difficulty date: April 5, 2012
- Submitted: April 10, 2012
- Operation: Air carrier
- Aircraft: N734MA
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30039
- Aircraft time: 29,994 hours, 10,895 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Condition: Failed
- Location: Precooler
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PRECOOLER VALVE FAILED OPS CHECK,  DURING NR 2 ENG HEALTH CHECK (BLEED SYS).  REMOVED & REPLACED NR 2 ENGINE PRE-COOLER VALVE AS PER AMM 36-12-02, OPS CHECKED OK.  NO LEAKS NOTED AT THIS TIME.
